# SDR CA140119005

- Difficulty date: January 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT ENGINE SHUTDOWN, AFTER LANDING. THE SUBSEQUENT ENGINE START RESULTED IN A HUNG START EVENT.  THE ENGINE EXPERIENCED AN ITT (T4.5) OVER TEMPERATURE WHICH WAS REVIEWED AND ACCEPTED BY MFG ENGINEERING IF THE BORESCOPE INSPECT OF THE HOT SECTION DOES NOT SHOW SIGNS OF VISIBLE DAMAGE.  THE BOROSCOPE INSPECTION WILL BE PERFORMED SOON.
